# SDR V2JA20120710709

- Difficulty date: July 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N173SL
- Make and model: Piagio P180
- Aircraft serial: 1146
- Aircraft time: 5,728 hours, 4,322 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ADC NR 1 AND ADC NR 2 SLOWLY WENT TO ZERO, DIVERTED, AND AFTER A FEW MINUTES THE BOTH ADC’S CAME BACK UP.  ACFT LANDED WITHOUT INCIDENT.
